MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Catalog Number 02-022-47-4009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a male patient, who had initial right knee implanted with recalled poly on (b)(6) 2019, was revised to a logic cc system on (b)(6) 2022, approximately 3 years 2 months post the initial implant procedure due to wear.Patient was last known to be in stable condition following the event.The device is available for return.No other patient information/medical history provided.
 
Additional Manufacturer Narrative
H6: the reason for the full knee revision reported cannot be determined as limited information was provided and only the tibial insert was returned for evaluation but was likely the result of loosening, infection, fracture, instability, or patient related factors.While it cannot be confirmed if the polyethylene component was included in the packaging recall as reported, the reason for revision does not appear to be related to wear of the tibial insert as the returned implant appears unremarkable.

Brand Name
TRULIANT TIB IMP CR INS STD SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15413610
Report Number1038671-2022-01101
Device Sequence Number12175458
Product Code JWH
UDI-Device Identifier10885862306470
UDI-Public10885862306470
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-022-47-4009
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2022
Supplement Date Received by Manufacturer11/01/2022
08/12/2026
Initial Report FDA Received Date09/13/2022
Supplement Report FDA Received Date11/29/2022
08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale